MAUDE Adverse Event Report: SONARMED, INC. SONARMED; AIRWAY MONITORING SYSTEM

SONARMED, INC. SONARMED; AIRWAY MONITORING SYSTEM
Model Number AW-M0001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h9: 806 number 3009923584-12212021-01-r this report is being submitted as part of remediation activities associated with capa#643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are not reported as mdrs; this is not a new malfunction/event.H3 device evaluation summary: reportability reassessed based on the 806 report submitted to the fda.Medtronic conducted an investigation based upon all information received.It was reported that this sonarmed device had muffled speaker.The product sample or additional supporting materials from the account was not available for analysis.Based on the evidence available there was not enough information to make any determination.Without the sample a detailed investigation could not be performed, and definitive cause could not be identified.Based on the information provided in the event and/or other source, the suspected or most likely cause of the event could not be determined.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Further action was not required because the event is in scope for fca z-0514-2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that this sonarmed device had muffled speaker.The device was not in use on a patient at the time of the reported event.

Brand Name
SONARMED
Common Device Name
AIRWAY MONITORING SYSTEM
Manufacturer (Section D)
SONARMED, INC.
12220 n. meridian street
suite 150
carmel IN 46032
Manufacturer (Section G)
SONARMED, INC.
12220 n. meridian street
suite 150
carmel IN 46032
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20238637
Report Number1282497-2024-00393
Device Sequence Number8912574
Product Code OQU
UDI-Device Identifier00851334007001
UDI-Public00851334007001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAW-M0001
Device Catalogue NumberAW-M0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0514-2022
Patient Sequence Number1
Patient SexUnknown